# SDR 00136

- Difficulty date: April 29, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N699TW
- Make and model: Amd FALCON20
- Aircraft serial: 050
- Aircraft time: 30,915 hours, 3,820 cycles
- Engine: Ge CF7002D2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2060B
- Part serial: 443
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RT BOOST PUMP FAILURE AND TROUBLE KEEPING FUEL BALANCED AIRCRAFT IN MAINTENANCE AT THIS TIME WILL UPDATE THIS SDR WHEN FURTHER INFORMATION IS AVA.MAINTENANCE REPLACED RT BOOST PUMP AND PERFORMED OPERATIONAL CHECKS GOOD AT THIS TIME AIRCRAFT RETURNED TO SERVICE.
